# SDR DALA14001695802

- Difficulty date: December 22, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,594 hours, 13,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN SEAT TRACK HAS CORROSION AT BS 1640, RBL 45.  REMOVED CORROSION IAW SRM 53-00-52.  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM.
